RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 20, Issue 5  


On the subtractive formalism in multiplication of causal functions
N. N. Bogolyubov, O. S. Parasyuk
585
Compactness of classes $H_p^{(r_1,…,r_n)}$ of functions of several variables
S. M. Nikol'skii
611
Constructive characterization of functions satisfying the condition $\operatorname{Lip}\alpha$ ($0<\alpha<1$) on a finite segment of the real axis
V. K. Dzyadyk
623
On best approximation of certain classes of periodic functions by trigonometric polynomials
S. B. Stechkin
643
On completely uniform distribution and conjunctly normal numbers
N. M. Korobov
649
Estimation of an exponential trigonometric sum
A. G. Postnikov
661
On the exceptional zero
K. A. Rodosskii
667
On cubic congruences to a prime modulus
Yu. I. Manin
673
On metric dimension in the sense of P. S. Aleksandrov
Yu. M. Smirnov
679
Chern's cycles of complex algebraic manifolds
R. V. Gamkrelidze
685
On the most dense arrangement of spherical segments on a hypersphere
È. L. Blokh
707
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019